# SDR AALA20040508

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  AFT CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR AFT CEILING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
